# SDR DALA2020060102435

- Difficulty date: May 31, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 63,295 hours, 23,159 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG 7084761, DURING INSPECTION FOUND EMERGENCY LIGHT AT ROW 25 INOPERATIVE.  FOUND WIRE DISCONNECTED BEHIND SIDEWALL PANEL.  RECONNECTED, OPERATIONS NORMAL.
